| Model Number |
ZCT400 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Explant date: if explanted: not applicable, as lens remains implanted.It was indicated that the device is not returning for evaluation as it remains implanted; therefore a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that toric (zct400) intraocular lens (iol) was implanted in the right (od) eye.The iol was placed at 4 degrees during surgery ((b)(6) 2018) and was measured at the 6-month visit ((b)(6) 2018) at 35 degrees with a difference of 31 degrees.Subject had no complaints at the 6-month visit.There was no patient injury/complication.Reportedly, there are no plans for iol repositioning.The lens remains implanted in the eye.The outcome does not significantly interfere with the patient's daily activities.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.